# SDR FDEA201102050476

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612518200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 14B TO 15B, SEAT TRACK 2L HAS 6" INCHES OF CORROSION. REMOVED LEVEL 1 CORROSION ON SEAT TRACK 2L, BETWEEN FRAME 14B AND 15B IAW SRM 51-74-10, PG 205.  CHECK AND FOUND OUT OF LIMITS IAW SRM 53-10-16, PG 103, FIG 101.  R & R SEAT TRACK 2L FROM FRAME 14 TO FRAME 18 IAW SRM 51-72-10, PG 1-3.
